MathSciNet Relay Station
MathSciNet bibliographic data
MR430235 (55 #3242) 30A60
Blevins, Donald K.; Palka, Bruce P. A characterization of quasicircles. Proc. Amer. Math. Soc. 50 (1975), 328–331.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement